An approach to the construction of the asymptotics of the solution of the singularly perturbed Cauchy problem with initial values of the unknown functions that are unbounded with respect to the parameter
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 383-388
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a2,
author = {V. Ya. Glizer},
title = {An approach to the construction of the asymptotics of the solution of the singularly perturbed {Cauchy} problem with initial values of the unknown functions that are unbounded with respect to the parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {383--388},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a2/}
}
TY - JOUR AU - V. Ya. Glizer TI - An approach to the construction of the asymptotics of the solution of the singularly perturbed Cauchy problem with initial values of the unknown functions that are unbounded with respect to the parameter JO - Differencialʹnye uravneniâ PY - 1988 SP - 383 EP - 388 VL - 24 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_3_a2/ LA - ru ID - DE_1988_24_3_a2 ER -
%0 Journal Article %A V. Ya. Glizer %T An approach to the construction of the asymptotics of the solution of the singularly perturbed Cauchy problem with initial values of the unknown functions that are unbounded with respect to the parameter %J Differencialʹnye uravneniâ %D 1988 %P 383-388 %V 24 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1988_24_3_a2/ %G ru %F DE_1988_24_3_a2
V. Ya. Glizer. An approach to the construction of the asymptotics of the solution of the singularly perturbed Cauchy problem with initial values of the unknown functions that are unbounded with respect to the parameter. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 383-388. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a2/